# SDR TRAX200800027

- Difficulty date: January 3, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 13,295 hours, 8,869 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR BOTTOM STEP IS CRACKED ON FWD SIDE.
